MathSciNet Relay Station
MathSciNet bibliographic data
MR2207788 58E10 (53A04 57M25)
Denne, Elizabeth; Diao, Yuanan; Sullivan, John M. Quadrisecants give new lower bounds for the ropelength of a knot. Geom. Topol. 10 (2006), 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement